# SDR DALA2023101608497

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 11,608 hours, 1,387 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 UPON ARRIVAL PURSER REPORTED 3R DOOR LOCK OUT PIN BROKEN. CORRECTIVE ACTION: REPLACED 3R SLIDE ARM HANDLE PIN. (4273669)
